Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

April 10, 2011Freeborn County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Apr 10, 2011, 12:14 AM CDT for Freeborn County, Minnesota. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2011, 12:14 AM CDT (05:14 UTC)
Expired
Apr 10, 2011, 12:45 AM CDT
In force
31 min
Issued by
NWS Twin Cities, MN

County Freeborn County, MN

The radar

The Minneapolis radar (KMPX), 145 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
550 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WWUS83 KMPX 100514
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 AM CDT SUN APR 10 2011

MNZ093-100545-
FREEBORN-
1214 AM CDT SUN APR 10 2011

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FREEBORN COUNTY THROUGH
1245 AM CDT...

AT 1210 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF EMMONS. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EMMONS.
  GLENVILLE.
  MYRTLE.
  LONDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4352 9355 4372 9305 4371 9304 4350 9305
      4349 9306 4350 9353
TIME...MOT...LOC 0514Z 244DEG 32KT 4348 9338

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:06 AM CDT, 8 minutes earlier.

Area forecast discussion, Apr 10, 12:06 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1206 AM CDT SUN APR 10 2011

.UPDATE...

ADDED 06Z TAFT DISCUSSION BELOW.

.HAVE SEEN DEEP MOIST CONVECTION INITIATE NEAR THE WARM FRONT THE
LAST COUPLE OF HOURS ACROSS ERNA NEB/WREN IA. THIS IS ON THE NR
EDGE OF A DOME OF 4000-5000 J/KG OF MU CAPE SURGING NORTH IN A 40
TO 50 KITS LL. CURRENT RIC FORECASTS CONTINUE TO TRANSLATE THESE
FEATURES NORTH THROUGH THE EVENING...WITH CONVECTION COVERAGE
LIKELY INCREASING SIGNIFICANTLY ACROSS SEN MN BETWEEN 2Z AND 4Z
ACROSS SEN MN AS STRONG MOISTURE CONVERGE ON NOSE OF LL MOVES IN.
EARLY TRANS OF THE 00Z KM PX SOUNDING SHOWS NEARLY DRY ADIABATIC
LAPSE RATES EXISTING BETWEEN 750 AND 500 MB...INDICATING PLENTY OF
INSTABILITY WILL BE PRESENT IN THE FAVORED HAIL GROWTH ZONE /-10C
TO -30C/ TO WARRANT THE CONTINUED THREAT OF SIGNIFICANT HAIL.
STRONG LOW LEVEL INVERSION NOTED ON BOTH LAPS AND KM PX SOUNDING
INDICATING THAT THE THREAT FROM DAMAGING WINDS AND TORNADOES WILL
BE RELATIVELY SMALL IN COMPARISON TO THE HAIL THREAT. BASED ON
VS REF AND SERF PR OBS...ALONG WITH REFLECTIVITY FORECASTS FROM THE
HR RR...IT IS LOOKING LIKELY THAT A LARGE COMPLEX OF STORMS WILL
IMPACT AREAS MAINLY EAST OF A GRANITE FALLS TO LITTLE FALLS LINE
THROUGH ABOUT 9 OR 10Z. THIS MATCHES UP WELL WITH WHERE THE NOSE
OF LL IS FORECAST TO GO BY ALL OTHER DETERMINISTIC MODELS.

&&

.PREV DISCUSSION...
/ISSUED 338 PM CDT SAT APR 9 2011/

A RATHER ACTIVE SEVERE WEATHER PERIOD EXPECTED TONIGHT AND SUNDAY
AS LOW PRESSURE OVER THE CENTRAL PLAINS DEEPENS AND MOVES
NORTHEAST ACROSS THE UPPER MISSISSIPPI VALLEY.

MODEL TRENDS TODAY SHOWED GOOD CONTINUITY BETWEEN THE GS/EMF
AND GEM WITH REGARDS TO A CLOSED H5 LOW MOVING ACROSS SOUTH
DAKOTA AND NORTHERN MN SUNDAY/SUNDAY NIGHT. THE NAM HAD AN OPEN
WAVE AND ENDED UP BEING FASTER ON MOVING THE SURFACE COLD FRONT
EAST OF OUR CAW BY 11/00Z. HENCE...MUCH LESS EMPHASIS ON THE NAM
WITH THIS FORECAST PACKAGE.

AT MID AFTERNOON...A WARM FRONT STRETCHED ACROSS NEBRASKA AND IOWA
WITH TEMPERATURES NEAR 80 AND DEW POINTS NEAR 60 ALONG AND SOUTH
OF THE FRONT. THIS BOUNDARY WILL MOVE SLOWLY NORTH AND REACH THE
MN/IA BORDER DURING THE LATE EVENING. STRONG LOW LEVEL THETA-E
ADVECTON WILL PUSH INTO SOUTHERN MN THIS EVENING ALONG WITH LOW
LEVEL WINDS INCREASING TO NEAR 50 KNOTS. A MID LEVEL SHORT WAVE
OVER NEBRASKA SHOULD REACH THIS AREA BY EARLY EVENING WITH STORM
INITIATION OCCURRING. ALL FORMS OF SEVERE WEATHER ARE POSSIBLE AND
HAVE INDICATED TORNADOES POSSIBLE IN THE GRIDS THIS EVENING OVER
SOUTH CENTRAL MN.

OVERNIGHT...THE INSTABILITY SPREADS NORTH ACROSS THE CAW. SHOWERS
AND THUNDERSTORMS ARE LIKELY IN MOST AREAS AND SEVERE STORMS
WITH LARGE HAIL CAN NOT BE RULED OUT.

SUNDAY POSES SEVERAL PROBLEMS AS SURFACE LOW PRESSURE MOVES
NORTHEAST ACROSS CENTRAL MINNESOTA. FIRST...THE WARM SECTOR SHOULD
EASILY COVER THE TWIN CITIES AS WELL AS AREAS TO THE EAST AND
SOUTH. WITH H85 TEMPERATURES PRONGED NEAR 16 DEG C IN THESE AREAS...
HIGH TEMPERATURES FROM 80-85 DEGREES CAN NOT BE RULED OUT. MUCH
WILL DEPEND ON THE DEBRIS FROM THE OVERNIGHT CONVECTION. RIGHT
NOW...HAVE HIGHS IN THE MIDDLE TO UPPER 70S OVER THE EAST AND
SOUTH. THE NEXT PROBLEM WILL BE SEVERE STORMS REDEVELOPING.
BELIEVE THINGS MAY DEVELOP SOONER THAN LATER ON SUNDAY. MOST
IMPRESSIVE FEATURE SEEN TODAY WAS THE NOSE OF A 90-100 KNOT JET
STREAK AT H5 REACHING SOUTHERN MN AT 18Z AND POKING INTO CENTRAL
WI BY 11/00Z. 850-500MB CROSSOVER WINDS ALSO IMPRESSIVE AT MID DAY
FROM THE TWIN CITIES THROUGH WEST CENTRAL WI. SO ONCE AGAIN...THE
THREAT OF SEVERE WEATHER SHOULD RISE QUICKLY AND PERSIST THROUGH
THE EVENING. VARIOUS SOLUTIONS ARE ALSO POINTING TO SFC-3KM CAPE
REACHING OR EXCEEDING 100 J/KG BY 21Z ACROSS THE TWIN CITIES AND WEST
CENTRAL WI. THIS WILL BE OUR FOCUS AREA FOR TORNADOES IN THE
AFTERNOON.

IN THE WAKE OF THE LOW PRESSURE SYSTEM...IT WILL BECOME BREEZY IF
NOT WINDY...OVER THE WEST AND SOUTH...SUNDAY NIGHT AND PART OF
MONDAY. MONDAY NIGHT/TUESDAY LOOK TO BE THE BEST PERIODS OF THE
UPCOMING WEEK AS A RIDGE OF HIGH PRESSURE MOVES THROUGH. THE
WEATHER PATTERN TAKES A TURN FOR THE WORSE AFTER MID WEEK. THE
GFS AND ECMWF ARE SHOWING A SOUTHERN STREAM UPPER LOW MOVING EAST
FROM THE SOUTHERN ROCKIES WHILE A NORTHERN STREAM LOW MOVES EAST
ALONG WA/ID/MT/CANADIAN BORDER. BY LATE IN THE WEEK...THE NORTHERN
STREAM LOW CAPTURES THE SOUTHERN STREAM LOW WHICH ENDS UP IN A
NEGATIVE TILT TROF OVER US ALONG WITH PLENTY OF RAIN FORECAST.
THIS WOULD NOT BE A GOOD SITUATION FOR THE AREA RIVERS. THE
POTENTIAL HIGH AMOUNTS OF QPF WOULD RUN FROM THURSDAY THROUGH
SATURDAY.

&&

.AVIATION.../06Z TAF ISSUANCE/

VERY STRONG WARM ADVECTION CONTINUES OVERNIGHT WITH THUNDERSTORMS
AFFECT MOST AREAS THROUGH ABOUT 09Z EXCEPT FOR THE KRWF AREA.
SOME HAIL STILL POSSIBLE IN A FEW AREAS. EXPECT KAXN TO BE IN THE
LOWEST CONDITIONS OVER THE FORECAST PERIOD BEING ON THE NW SIDE OF
THE SURFACE LOW TRACKING INTO CENTRAL MN BY LATE MORNING.
OTHERWISE MVFR CIGS TO AFFECT THE REST OF THE AREA IN SHOWERS AND
STORMS THROUGH 3 OR 4 AM. SOME IFR CIGS AND FOG POSSIBLE AT KRWF
IN A WEAKER WIND FLOW PATTERN TOWARD MORNING. THERE WILL BE A BREAK
IN THE CONVECTION DURING THE MID MORNING HOURS UNTIL THE COLD FRONT
BECOMES ACTIVE IN THE EARLY AFTERNOON. ADDITIONAL THUNDERSTORM
DEVELOPMENT...SOME STRONG..FROM KMSP ON TO THE EAST. THE GREATER
RISK WILL BE FRO KRNH TO KEAU. MVFR CIGS WILL SWEEP ACROSS THE MN
PART OF THE FORECAST ON MONDAY EVENING WITH SUSTAINED WEST TO
NORTHWEST WINDS OF 20 TO 25 KNOTS AND A FEW GUSTS TO 35 KNOTS
WEST.

KMSP...MVFR CIGS IN SHOWERS AND THUNDERSTORMS UNTIL 3-4 AM.
CIGS DOWN TO 015 AND VSBYS AS LOW AS 2SM OCNL MVFR CIGS TO PERSIST
INTO THE MID MORNING AND THEN VFR AS THE SURFACE LOW MOVES INTO
CENTRAL MN. EXPECTING THE CHANCE OF THUNDERSTORMS DEVELOPING NEAR
KMSP SUNDAY AFTERNOON SO WILL GO WITH VCTS FOR NOW. THIS WILL NEED
TO BE REFINED IN LATER FORECASTS. OTHERWISE MVFR CIGS AND GUSTTY NW
WINDS 28020G32KT TO SWEEP INTO THE AIRPORT AFTER 03Z.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JPR
Hazardous weather outlook, Apr 9, 7:22 PM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
722 PM CDT SAT APR 9 2011

MNZ054>070-073>078-082>085-091>093-WIZ014>016-023>028-110030-
LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-
ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-
CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-
BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
722 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

EXPECT SCATTERED THUNDERSTORMS TO DEVELOP DURING THE
EVENING...ESPECIALLY OVER SOUTH CENTRAL MINNESOTA WHICH WILL LIKELY
BECOME SEVERE. THUNDERSTORMS...SOME SEVERE...WILL THEN SPREAD OVER
THE REST OF THE AREA OVERNIGHT. THE MAIN THREAT OF SEVERE WEATHER
WILL BE FROM LARGE HAIL AND POSSIBLY DAMAGING WINDS. AN ISOLATED
TORNADO IS ALSO POSSIBLE OVER FAR SOUTH CENTRAL MINNESOTA.

FINALLY...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A MODERATE RISK OF SEVERE THUNDERSTORMS IS AGAIN OUTLOOKED ACROSS
A SMALL PORTION OF SOUTHEAST MINNESOTA AND WEST CENTRAL
WISCONSIN. SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING
WINDS ARE EXPECTED TO REDEVELOP BY SUNDAY AFTERNOON ACROSS EAST
CENTRAL INTO SOUTH CENTRAL MINNESOTA...AND MOVE RAPIDLY INTO WEST
CENTRAL WISCONSIN. INITIAL DEVELOPMENT MAY YIELD ISOLATED
TORNADOES AS WELL.

RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO
MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY FOR PARTS OF THE AREA TONIGHT
AND AGAIN SUNDAY.

MNZ041>045-047>053-110030-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-
722 PM CDT SAT APR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP...OVER MOVE INTO THE AREA
LATER THIS EVENING AND OVERNIGHT. SOME OF THESE STORMS COULD BECOME
SEVERE WITH LARGE HAIL BEING THE MAIN THREAT.

FINALLY...MANY AREA RIVERS CONTINUE IN FLOOD. SEE THE LATEST
FLOOD STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY...BUT
MAINLY FOR AREAS EAST OF MILE LACS LAKE AND ELK RIVER. DAMAGING
WINDS AND LARGE HAIL WOULD BE THE MAIN THREATS.

RIVERS WILL LIKELY REMAIN IN FLOOD INTO NEXT WEEK. CONTINUE TO
MONITOR FLOOD STATEMENTS FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Apr 9, 7:05 PM CDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
705 PM CDT SAT APR 9 2011

MNZ073>077-082>085-091>093-100215-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...REDWOOD FALLS...NEW ULM...ST. PETER...
LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...OWATONNA...
FAIRMONT...BLUE EARTH...ALBERT LEA
705 PM CDT SAT APR 9 2011

...THUNDERSTORMS TO DEVELOP AND INCREASE IN INTENSITY THIS
EVENING...

SCATTERED THUNDERSTORMS WERE MOVING INTO FAR SOUTHERN MINNESOTA AS
OF 7 PM THIS EVENING...WHICH COULD PRODUCE SOME SMALL HAIL AS THEY
MOVE TOWARD MANKATO...FAIRMONT...ALBERT LEA AND WASECA.
HOWEVER...THERE ARE STRONG INDICATIONS THAT SCATTERED SEVERE
THUNDERSTORMS WILL DEVELOP...OR MOVE INTO PARTS OF THE AREA AFTER
8 PM. REMAIN ALERT FOR POSSIBLE WARNINGS LATER THIS EVENING. LARGE
HAIL IS THE MAIN THREAT AT THIS TIME BUT STRONG WINDS SHOULD NOT
BE RULED OUT.
Local storm report, Apr 9, 10:32 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 PM CDT SAT APR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             NEW LONDON              45.30N 94.95W
04/09/2011  M0.50 INCH       KANDIYOHI          MN   TRAINED SPOTTER

&&

DEVINNY
Special weather statement, Apr 9, 11:43 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1143 PM CDT SAT APR 9 2011

MNZ082>085-091>093-100700-
WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ST. JAMES...MANKATO...WASECA...
OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
1143 PM CDT SAT APR 9 2011

...STRONG THUNDERSTORMS MOVING INTO PARTS OF SOUTH CENTRAL MINNESOTA...

ADDITIONAL STRONG THUNDERSTORMS ARE MOVING INTO PARTS OF SOUTHERN
CENTRAL MINNESOTA FROM NORTHERN IOWA AND THE SOUTHWEST CORNER OF
MINNESOTA. STRONG SOUTH WINDS OF NEAR 50 MPH WERE OCCURRING AHEAD
OF SOME OF THESE STORMS. EXPECT THESE STRONG WINDS TO CONTINUE IN
ADDITION TO THE POSSIBILITY OF HAIL UP TO NICKEL SIZE. EXPECT THESE
STORMS TO MOVE OVER THE AREA THROUGH 2 AM.
Special weather statement, Apr 10, 12:14 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 AM CDT SUN APR 10 2011

MNZ093-100545-
FREEBORN-
1214 AM CDT SUN APR 10 2011

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FREEBORN COUNTY THROUGH
1245 AM CDT...

AT 1210 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF EMMONS. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EMMONS.
  GLENVILLE.
  MYRTLE.
  LONDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4352 9355 4372 9305 4371 9304 4350 9305
      4349 9306 4350 9353
TIME...MOT...LOC 0514Z 244DEG 32KT 4348 9338

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:59 PM CDTSevere Thunderstorm WarningMPXRedwood46 min
Apr 10, 12:39 AM CDTSevere Thunderstorm WarningMPXFreeborn34 min
Apr 10, 1:23 AM CDTSpecial Weather StatementMPXBlue Earth37 min
Apr 10, 2:01 PM CDTAreal Flood WarningMPXBrown, Chippewa, Lac qui Parle, Nicollet, Redwood, Renville and 2 more72 hr
Apr 10, 2:18 PM CDTAreal Flood WarningMPXCarver, Hennepin, McLeod, Wright72 hr
Apr 10, 3:20 PM CDTSpecial Weather StatementMPXDunn, Pierce25 min
Apr 10, 3:34 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Pierce, Saint Croix41 min
Apr 10, 4:07 PM CDTSpecial Weather StatementMPXPepin23 min
Apr 10, 4:09 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin51 min
Apr 10, 4:19 PM CDTSpecial Weather StatementMPXPierce41 min
Apr 10, 4:19 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire, Pepin41 min
Apr 10, 4:32 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk43 min
Apr 10, 4:41 PM CDTTornado WarningMPXChippewa, Eau Claire49 min
Apr 10, 4:43 PM CDTTornado WarningMPXBarron, Chippewa, Dunn, Rusk37 min
Apr 10, 4:52 PM CDTTornado WarningMPXEau Claire23 min
Apr 10, 5:00 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Rusk28 min
Apr 10, 5:14 PM CDTTornado WarningMPXEau Claire16 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.